BibTeX record journals/ol/Zinchenko08

download as .bib file

@article{DBLP:journals/ol/Zinchenko08,
  author    = {Yuriy Zinchenko},
  title     = {On hyperbolicity cones associated with elementary symmetric polynomials},
  journal   = {Optim. Lett.},
  volume    = {2},
  number    = {3},
  pages     = {389--402},
  year      = {2008},
  url       = {https://doi.org/10.1007/s11590-007-0067-0},
  doi       = {10.1007/s11590-007-0067-0},
  timestamp = {Fri, 03 Jul 2020 17:52:06 +0200},
  biburl    = {https://dblp.org/rec/journals/ol/Zinchenko08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics